# SDR SWIA202163585

- Difficulty date: October 23, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SEAL STRIKER HAS AREAS OF CORROSION.   (C CHECK RO 1/04/2021)   REPLACED GALLEY SERVICE DOOR LOWER SEAL STRICKER P# SH670-31412-5 REF CRJ700 SRM 51-42-06-001-001-A01 MAY 25/2015, DWG# SH670-31950 REV. Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND COMPLETED FORM M-337. CLEARANCE, LEAK, AND OPERATIONAL TEST GOOD.
